Coefficient Bounds for a New Subclasses of Bi-Univalent Functions Associated with Horadam Polynomials

Authors

  • Najah Ali Jiben Al-Ziadi Department of Mathematics, College of Education, University of Al-Qadisiyah, Diwaniya-Iraq

DOI:

https://doi.org/10.24297/jam.v20i.8969

Keywords:

Horadam polynomials, Holomorphic function, Fekete-Szegӧ inequality, Coefficient bounds, Bi-univalent functions

Abstract

\In this work we present and investigate three new subclasses of  the function class  of bi-univalent functions in the open unit disk  defined by means of the Horadam polynomials. Furthermore, for functions in each of the subclasses introduced here, we obtain upper bounds for the initial coefficients  and . Also, we debate Fekete-Szegӧ inequality for functions belongs to these subclasses.    

Downloads

Download data is not yet available.

References

Duren PL. Univalent Functions. Grundlehren der Mathematischen Wissenschaften, Band 259, Springer Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.

Srivastava HM, Mishra AK, Gochhayat P. Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 2010; 23: 1188–1192.

Frasin BA, Aouf MK. New subclasses of bi-univalent functions. Appl. Math. Lett. 2011; 24: 1569-1573.

Güney HÖ, Murugusundaramoorthy G, Sokól. Subclasses of bi-univalent functions related to shell-like curves connected with Fibonacci numbers. Acta Univ. Sapient. Math. 2018; 10(1):70-84.

Bulut S. A new comprehensive subclass of analytic bi-close-to-convex function. Turk. J. Math. 2019; 43: 1414-1424.

Wanas AK, Yalçin S. Horadam polynomials and their applications to new family of bi-univalent functions with respect to symmetric conjugate points. Proyecciones Journal of Math. 2021; 40(1): 107-116.

Ho ̈rcum T, Kocer EG. On some properties of Horadam polynomials. Int. Math. Forum. 2009; 4: 1243-1252.

Horadam AF, Mahon JM. Pell and Pell-Lucas polynomials. Fibonacci Quart. 1985; 23: 7-20.

Alamoush AG. On a subclass of bi-univalent functions associated to Horadam polynomials. Int. J. Open Problems Complex Analysis. 2020; 12(1): 58-65.

Abirami C, Magesh N, Yamini J. Initial bounds for certain classes of bi-univalent functions defined by Horadam polynomials. Abstract and Applied Analysis. 2020; Article ID 7391058, 8 pages.

Srivastava HM, Altinkaya S, Yalcin S. Certain subclasses of bi-univalent functions associated with the Horadam polynomials. Iran. J. Sci. Technol. Trans. A Sci. 2019; 43; 1873-1879.

Downloads

Published

2021-03-19

How to Cite

Al-Ziadi, N. A. J. . (2021). Coefficient Bounds for a New Subclasses of Bi-Univalent Functions Associated with Horadam Polynomials. JOURNAL OF ADVANCES IN MATHEMATICS, 20, 105–114. https://doi.org/10.24297/jam.v20i.8969

Issue

Section

Articles